# SDR ABXA010904

- Difficulty date: June 5, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767-200
- Aircraft serial: 23140
- Aircraft time: 38,881 hours, 33,733 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL AT ILN, THE MAIN ENTRY DOOR WOULD NOT OPEN.  FOUND AFT ROLLER OUT OF TRACK AND AFT INBOARD BRACKET LOOSE.  REINSTALLED ROLLER AND ADJUSTED BI-FOLD COVER IAW B767 MM 52-11-34.
